# SDR SWAA2022031132285

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY L/H Z-CHANNEL HAS CORROSION FROM STA 747+10' -847 LBL 21 WL 154 / DUE TO CORROSION ON AFT CARGO L/H Z-CHANNEL STA 747+ 10-847; REMOVED AND REPLACED IAW SRM 53-00-53-1A-2; FIG. 103; DETAIL D AND BOEING DWG 146A7500.
